Q. What causes tremors with pain in arms, legs, and joint pain?

Answered by
Dr. Aida Quka
and medically reviewed by Dr. Vinodhini. J
Published on Jan 24, 2020 and last reviewed on: Jan 27, 2020

Hi doctor,

I am a 45-year-old female. I was treated with intravenous Cortisone injection therapy for a week for having acute demyelinating symptoms for almost two months that appeared together with a new lesion at the cerebellum area of my brain. There had been three other there, supposedly migraine type. Lumbar showed oligoclonal zones both in the blood and spinal cord. My problem is that since then, and even if the cerebellum lesion has disappeared, I still experience symptoms not as acute as it had been during the episode, but quite annoying to disturb my everyday life.

I have pain in my left arm and joints, left leg, and joints of both of my legs. I also have back pain and tremor but not always. I get tired very easily. But tired does not mean tired. It means that I start having problems with my balance in the left leg, tingling, eye sight problem, cannot cope with too much noise, argues and fights with family gets me worse. Nobody understands there is something going on. The last neurologist I saw said that it is a matter of stress so he suggested to consult a psychiatrist. My psychiatrist says stress does not cause this sort of pains as I already get a depression treatment for seven years. However, let me say they are gonna get me crazy with all this. Do you have any idea? How I might proceed?

Dr. Aida Quka

Neurology
#

Hello,

Welcome to icliniq.com.

I read carefully your question and would explain that your symptoms could be related to chronic lesions of multiple sclerosis MS (sometimes there is no total improvement after steroid therapy). Anyway, I would recommend starting Gabapentin for chronic pain or switch from Zoloft to Duloxetine which is better for chronic pain. I would also recommend performing a new brain and spine MRI (magnetic resonance imaging) in order to exclude possible new lesions. It is also necessary to check thyroid hormone levels for possible hormonal imbalance and vitamin D plasma levels for possible deficiency.

I hope this helps.


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is having severe leg pain during pregnancy normal?

Query: Hello doctor, There is a complaint of severe pain in both the legs in my wife who is 14 weeks pregnant. She is unable to sleep due to the pain. All ANC check and blood tests are fine. This is the second pregnancy. She has complaints of a lot of pain in her legs on both sides, more on the right leg....  Read Full »

What are the symptoms of multiple sclerosis?

Query: Hello doctor, I am a 28 year old female, I would like to know if multiple sclerosis is hereditary? My dad has it, and I am very nervous to inherit this disease. I have had two brain MRI's that have been normal, except for an incidental finding of a pineal gland cyst. I continue to worry about inhe...  Read Full »

Why does my leg pain even after walking short distances?

Query: Hello doctor, I am 40 years old and my leg pains while walking. Can I please know what is the reason behind this? This problem started nine years ago. But, now my leg pains after walking even 20 to 30 meters. I am currently on Thyroxine 50 mg. I have had a Doppler ultrasound. Please help.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.